Differential and Integral Equations

Transversal and nontransversal intersections of stable and unstable manifolds in reaction diffusion equations on symmetric domains

Peter Poláčik

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 7, Number 5-6 (1994), 1527-1545.

Dates
First available in Project Euclid: 23 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369329529

Mathematical Reviews number (MathSciNet)
MR1269669

Zentralblatt MATH identifier
0809.35041

Subjects
Primary: 35K57: Reaction-diffusion equations
Secondary: 35B40: Asymptotic behavior of solutions 58F39

Citation

Poláčik, Peter. Transversal and nontransversal intersections of stable and unstable manifolds in reaction diffusion equations on symmetric domains. Differential Integral Equations 7 (1994), no. 5-6, 1527--1545. https://projecteuclid.org/euclid.die/1369329529


Export citation